Motrin IB Ibuprofen 200mg Tablets, Ibuprofen Pain & Fever Reliever for Headache, Backache, Muscular Aches, Menstrual Pain & Minor Arthritis Pain, Over-The-Counter NSAID Medicine, 225 ct

Motrin IB Ibuprofen 200mg Tablets, Ibuprofen Pain & Fever Reliever for Headache, Backache, Muscular Aches, Menstrual Pain & Minor Arthritis Pain, Over-The-Counter NSAID Medicine, 225 ct

Product ID: B0034XS7DC Condition: New

Payflex: Pay in 4 interest-free payments of R221.00. Read the FAQ
Selected Option: No flavor 225 Count (Pack of 1)
Variations
R 884
includes Duties & VAT
Delivery: 10-20 working days
Ships from USA warehouse.
Secure Transaction
VISA Mastercard payflex ozow

Product Description

Motrin IB Ibuprofen 200mg Tablets, Ibuprofen Pain & Fever Reliever for Headache, Backache, Muscular Aches, Menstrual Pain & Minor Arthritis Pain, Over-The-Counter NSAID Medicine, 225 ct

Get relief from minor aches and pains with Motrin IB tablets. Safe and effective when used as directed, these ibuprofen tablets temporarily reduce fever and relieve minor aches and pains due to the common cold, headache, muscular aches, minor pain of arthritis, toothache, backache, and menstrual cramps. Each Motrin IB tablet contains 200 milligrams of ibuprofen.

Technical Specifications

Country
USA
IsAdultProduct
Height
4
Length
6
Weight
0.00044
Width
5
ReleaseDate
2015-03-19T00:00:01Z
Size
225 Count (Pack of 1)
NumberOfItems
1